Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Spotting, blotting, cramps, on birth control, HPT negative, had intercourse on ovalution day. What are my chances?

I am almost a week late for my period. I have slight nausea when I wake up and during a good part of the day, and it gets worse when I eat. As well I have slight cramps and bloating. The day I was supposed to get my period I was spotting but nothing more after that day. I am on Birth Control (same one for the last 2 1/2years). I took 2 HPT but they both came up negative. Out of curiosity I checked an online ovulation calendar and the last time I had intercourse was the start of the "green" or fertilization days... Help?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you are regular with your pills you need not worry about conception as most of the pills inhibit ovulation. Moreover, you had two negative pregnancy tests. You may get a serum beta-hCG measurement to confirm or exclude a pregnancy for sure. It is more likely that you had a short period. Contact your doctor for further support. Good luck.
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor